Boundary value problems
Format: | eJournal |
---|---|
Language: | Inglés |
Published: |
[Cairo, Egypt] :
Hindawi Pub. Corp
©2005-
|
Subjects: | |
See on Biblioteca Universitat Ramon Llull: | https://discovery.url.edu/permalink/34CSUC_URL/1im36ta/alma991009420494006719 |
Published: | Vol. 2005, no. 1 (2 Feb. 2005)- |
---|---|
Item Description: | Refereed/Peer-reviewed Title from HTML contents (Hindawi, viewed July 5, 2005). |
Physical Description: | 1 online resource |
Publication Frequency: | Annual |
Format: | Mode of access: World Wide Web. |
ISSN: | 16872770 |